Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decreasing flow invariant sets and fixed points of quasimonotone increasing operators


Authors: Jingxian Sun and Xi'an Xu
Journal: Proc. Amer. Math. Soc. 129 (2001), 2663-2669
MSC (2000): Primary 47H10, \, 47H05
DOI: https://doi.org/10.1090/S0002-9939-01-05975-5
Published electronically: February 9, 2001
MathSciNet review: 1838790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, we obtain some new results about the existence of multiple fixed points of a kind of quasimonotone increasing operator by the new method of decreasing flow invariant set.


References [Enhancements On Off] (What's this?)

  • [1] P.Volkmann, Gew$\ddot {o}$che, Differentiallungleichungen mit quasimonoton wachsenden Funktionen in topogischen Vektorr$\ddot {a}$umen, Math. Z. 127 (1972), 157-164. MR 46:7661
  • [2] S.Hu, Fixed points for discontinuous quasimonotone maps in $R^{n}$, Proc. Amer. Math. Soc. 104 (1988), 1111-1114. MR 89k:47093
  • [3] S.Schmidt, Fixed points for discontinuous quasimonotone increasing maps in sequence spaces, Proc. Amer. Math. Soc. 115 (1992), 361-363. MR 93c:47072
  • [4] Gerd Herzog, A fixed point theorem for quasimonotone increasing mappings, Acta Sci. Math. (Szeged) 64 (1998), 293-297. MR 99g:47132
  • [5] Dajun Guo and V.Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press.Inc., Boston, 1988. MR 89k:47084
  • [6] Jingxian Sun, The Schauder condition in critical point theory, Chinese Sci. Bull. 31 (1986), 1157-1162. MR 88a:58038
  • [7] J. Sun, On Some Problems about Nonlinear Operators, Ph.D. Thesis, Shandong University, Jinan, 1984(in chinese).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, \, 47H05

Retrieve articles in all journals with MSC (2000): 47H10, \, 47H05


Additional Information

Jingxian Sun
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China

Xi'an Xu
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China
Email: xxa@math.sdu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-01-05975-5
Keywords: Quasimonotone increasing operator, fixed point, upper and lower solution
Received by editor(s): January 10, 2000
Published electronically: February 9, 2001
Additional Notes: Supported by NNSF-China and RFDP-China.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society